MAUDE Adverse Event Report: ULRICH GMBH & CO. KG NEON3; SCREW, CANNULATED, 4.5MM, LENGTH 35MM

ULRICH GMBH & CO. KG NEON3; SCREW, CANNULATED, 4.5MM, LENGTH 35MM
Model Number CS 3907-45-35
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer) exemption # e2014011.
 
Event or Problem Description
Surgeon was reducing rod and inserting the locking screw when the top of the tulip on the pedicle screw on one side broke off.This caused a delay in surgery.No serious injury to the patient was reported.

Brand Name
NEON3
Common Device Name
SCREW, CANNULATED, 4.5MM, LENGTH 35MM
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key6505011
Report Number9612420-2017-00014
Device Sequence Number18989529
Product Code KWP
UDI-Device Identifier04052536084555
UDI-Public4052536084555
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150650
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 04/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCS 3907-45-35
Device Catalogue NumberCS 3907-45-35
Device Lot NumberU009026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2017
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/22/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2017
Initial Report FDA Received Date04/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;